# SDR DALA2016022201296

- Difficulty date: February 21, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT LOWER SECTION OF VENTRAL STAIRWAY DOOR JAMB FRAME BS 1338 AT PASSENGER CABIN INTERNAL STRUCTURE.  LOWER SECTION OF VENTRAL STAIRWAY DOOR JAMB FRAME WAS REMOVED, REPAIR PARTS WERE FABRICATED, TREATED, PAINTED INSTALLED IAW SRM 51-70-4, FIG 1, 51-10-3,  PAR 14, 21,  51-30-2.
